neuropathy following primary HIV infection
Jan 4, 2005
Dr. Pierone, I've recently tested positive about 3 month ago. Before that I've tested negative in June. So I know how I got infected (french kissing). I just still can't believe this.. After my last exposure, I've developed symptoms of neuropathy (numbness, pricking and burning pain in my arm and legs) and continues til now. I haven't done the lab work nor am I on Med. Everything is happening so fast and I'm really lost. Is there any chance that neuropathy symptoms will go away on its own or would I need to take med to take care of this problem? I hear that hiv med itself can cause symptoms of neuropathy.. thank you.
Response from Dr. Pierone
Sorry to hear about your recent infection. Some people develop neuropathy with acute HIV infection, although it is not a common finding. Generally, the symptoms that develop as part of a primary retroviral syndrome tend to dissipate over time. You should have a viral load and CD4 count done to monitor your situation. Best of luck to you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Catch HIV From Sex With A Prostitute?
- Blowjob From A Prostitute And Possible HIV Exposure
- Itchy Vagina After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- Penis Discharge After Mutual Masturbation Worried I Have HIV
- Swollen Lymph Glands After Erotic Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.